Analysis of PDEs

[396] Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces

Hongjie Dong Nataa Pavlovi

Analysis of PDEs mathscidoc:1912.431027

Communications in Mathematical Physics, 290, (3), 801-812, 2009.9
[ Download ] [ 2019-12-24 21:13:24 uploaded by Hongjie_Dong ] [ 996 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[397] Existence Theorems for a Multidimensional Crystal Surface Model

Jian-Guo Liu Duke University Xiangsheng Xu Mississippi State University

Analysis of PDEs mathscidoc:1702.03019

SIAM Journal on Mathematical Analysis, 48, (6), 3667-3687, 2016.6
[ Download ] [ 2017-02-07 20:38:02 uploaded by jianguo ] [ 995 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[398] Smoothing effect of the homogeneous Boltzmann equation with measure valued initial datum

Yoshinori Morimoto Tong Yang

Analysis of PDEs mathscidoc:1912.43971

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 32, (2), 429-442, 2015.3
[ Download ] [ 2019-12-24 21:10:03 uploaded by Tong_Yang ] [ 995 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[399] The Boltzmann equation with soft potentials near a local Maxwellian

Zhouping Xin Tong Yang Hongjun Yu

Analysis of PDEs mathscidoc:1912.43997

Archive for Rational Mechanics and Analysis, 206, (1), 239, 2012.10
[ Download ] [ 2019-12-24 21:11:29 uploaded by Tong_Yang ] [ 995 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[400] Front speed in the Burgers equation with a random flux

Jan Wehr Jack Xin

Analysis of PDEs mathscidoc:1912.43868

Journal of statistical physics, 88, 843-871, 1997.8
[ Download ] [ 2019-12-24 21:03:22 uploaded by Jack_Xin ] [ 991 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved